Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Irregular periods, blocked tube, have bloating, nausea, cramping. Taken progynova, bigomet, duphaston. Pregnancy?

Hi doctor, i m 30 years old, had irregular periods and now my cycle is of 30 days. My right tube is clear but left one blocked. I had my ovulution on D16 and advise by doctor to take progynova 2mg once, Bigomet SR 500mg once and Duphaston 10 mg twice from D16 to D25. i AM HAVING SOME BLOATING , NAUSEA AND LITTLE CRAMP PROBLEM FROM LAST FEW DAYS. Do any possibility of getting pregnant? Today s my D 24.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
duphaston which is a progesterone can cause these symptoms as side effects, these can also be because of fertilization but just because of symptoms we cannot confirm the pregnancy,
so you better wait till the expected date of periods, if you miss that better to go for blood test for pregnancy,
meanwhile you continue the tablets and also take folic acid and multivitamin supplements.
take care.
Answered: Sat, 28 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor